Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A class of integer valued entire functions
HTML articles powered by AMS MathViewer

by Afton H. Cayford PDF
Trans. Amer. Math. Soc. 141 (1969), 415-432 Request permission
  • E. G. Straus, On entire functions with algebraic derivatives at certain algebraic points, Ann. of Math. (2) 52 (1950), 188–198. MR 35822, DOI 10.2307/1969518
  • G. Pólya, Über ganzwertige ganze Funktionen, Rend. Circ. Mat. Palermo 40 (1915), 1-16. G. H. Hardy, On a theorem of Mr. G. Pólya, Proc. Cambridge Philos. Soc. 19 (1916-1919), 60-63.
  • Theodor Schneider, Ein Satz über ganzwertige Funktionen als Prinzip für Transzendenzbeweise, Math. Ann. 121 (1949), 131–140 (German). MR 31498, DOI 10.1007/BF01329621
  • G. Pólya, Über die kleinsten ganzen Funktionen deren sämtliche Derivierte im Punkte $z = 0$ ganzzahlig sind, Tôhoku Math. J. 19 (1921), 65. S. Kakeya, Notes on the maximum modulus of a function, Tôhoku Math. J. 10 (1916), 68. E. C. Titchmarsh, The theory of functions, Oxford Univ. Press, New York, 1939.
  • Theodor Schneider, Einführung in die transzendenten Zahlen, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1957 (German). MR 0086842, DOI 10.1007/978-3-642-94694-3
  • William Judson LeVeque, Topics in number theory. Vols. 1 and 2, Addison-Wesley Publishing Co., Inc., Reading, Mass., 1956. MR 0080682
  • R. Creighton Buck, Integral valued entire functions, Duke Math. J. 15 (1948), 879–891. MR 29984
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.57, 10.00
  • Retrieve articles in all journals with MSC: 30.57, 10.00
Additional Information
  • © Copyright 1969 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 141 (1969), 415-432
  • MSC: Primary 30.57; Secondary 10.00
  • DOI:
  • MathSciNet review: 0244486